MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC PEDICLE PROBE 2.25MM; INSTRUMENT, STEREOTAXIC

MEDTRONIC NAVIGATION, INC PEDICLE PROBE 2.25MM; INSTRUMENT, STEREOTAXIC
Model Number 9733457
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Codes No Known Impact Or Consequence To Patient (2692); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/10/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient information unavailable.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information regarding a navigation system being used for a cervical spine procedure.It was reported that the pedicle probe was deformed, but could be verified.Another probe was used to complete the procedure.There was no delay to the procedure and no impact to patient outcome as a result of this issue.
 
Additional Manufacturer Narrative
Additional information.Ime and imf codes have been added.The probe was returned and analyzed.The returned probe had a bent tip but otherwise, with markers attached, the probe returned good geometry and divot errors.(b)(4).If information is provided in the future, a supplemental report will be issued.

Brand Name
PEDICLE PROBE 2.25MM
Common Device Name
INSTRUMENT, STEREOTAXIC
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC
826 coal creek circle
louisville CO 80027
MDR Report Key9780795
Report Number1723170-2020-00729
Device Sequence Number13631805
Product Code HAW
UDI-Device Identifier00613994335968
UDI-Public00613994335968
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K050438
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9733457
Device Catalogue Number9733457
Device Lot Number170222
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/16/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/10/2020
Supplement Date Received by Manufacturer11/23/2020
Initial Report FDA Received Date03/03/2020
Supplement Report FDA Received Date12/02/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1